Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Moonchild11

Member
  • Content Count

    77
  • Joined

  • Last visited

Community Reputation

3 Neutral

1 Follower

About Moonchild11

  • Rank
    Junior Member

Recent Profile Visitors

1548 profile views
  1. Hmm, I cant seem to get my camera working. But basically they look like small white pearly goosebumps (sort of like a whitehead) surrounded by flat red rash-like skin.
  2. I am in my 8th and last month of accutane and I am getting these tiny red bumps on my body and sometimes my face. They appear to be filled with a pus-like sustance. My skin also has red patches and is very itchy. I am very clear and am confused as to why I would still be breaking out, and if this means its not working. But I am hoping it is just a rash. I am wondering if anyone is familiar with this experience and could tell me what is going on.
  3. Do you mind sending me a picture? I am just curious as to whether this is what I have
  4. Yeah I guess because water retention while you sleep makes any indents less noticeable. Would you say they have faded much over the years, or stayed largely the same?
  5. Hmm...well my red marks fluctuate wildly. They have faded a lot and some days are almost gone, but other days seem darker (like when I am flushed). So they couldnt be scars could they? As scars are unchanging...
  6. Do any of you have red marks that have faded significantly, yet has stayed permanently on your face in a dulled down form? Is it possible for the red marks to only fade up to a certain point and then stop, or do all red marks fade completely?
  7. So I have heard that accutane may make you more likely to form indented scars because it makes your skin more fragile. Besides never popping and picking, are there ways to prevent it? Is it possible to, for instance, strengthen the skin with things like zinc and vitamin C, or moisterizer, despite accutane's effects on the skin? I have not developed indents from a standard sized papule about 3 months, or even 4- 5 months into my course...would it be safe to say that in my particular case accut
  8. It could be dehydrated especially since you were on Accutane...when my skin was dehydrated it was sort of like that, and paradoxically oily. What helped me was hydraulic acid (I like the Indeed brand) underneath a moisterizer (I look for moisterisers that also have hydraulic acid- I use Cereve) Hydraulic acid helps the skin absorb water so that it can balance itself. And I started only washing my face with water in order to let the skins acid barrier re-establish itself. Honestly, I don't think
  9. I have been very stressed out and had a big binge lately. =( I'm wondering if this could trigger a breakout despite the fact that I am on Accutane?
  10. Do those steps make a big difference to you?
  11. So I guess it cant be prevented then, ut bad shit keeps happening to you and you have no power to adapt to it.
  12. Can stress alone cause a full blown moderate to severe acne condition, if one eats well, sleeps well, exercises, etc? or when they say stress causes acne, do they only mean one or two pimples every once in a while, in times of stress?
  13. Not sure if others have mentioned this, but maybe the over exercising is contributing to his acne by taxing the adrenals which puts other hormones off balance. Is he getting adequate rest, sleep, play, relaxation etc? Stress, whether physical or emotional, is huge. try to get him to stop picking as that can cause scarring. also, his skin does look dry, it needs a moisturizer. Dry skin can actually make acne worse sometimes because the skin will overcompensate for the dryness by producing mo
×